# SDR AMTA200501176

- Difficulty date: December 18, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION FROM BEAM IAW CPM 20-40-00, FOUND TO BE OUT OF LIMITS IAW 757, SRM 53-60-13.  REMOVED AND REPLACED BEAM IAW SRM 51-40-02 OVER 50 PERCENT MATERIAL LOSS.  (K)
